Alert archive / Iowa / River Flood Warnings in 2016
River Flood Warning 31, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at May 30, 2016, 9:49 AM CDT for Cherokee County, Iowa. It took effect at Jun 1, 2016, 1:00 PM CDT. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- May 30, 2016, 9:49 AM CDT (14:49 UTC)
- In effect from
- Jun 1, 2016, 1:00 PM CDT
- Expired
- Jun 3, 2016, 7:00 AM CDT
- In force
- 42 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cherokee County, IA
The radar
The Sioux Falls radar (KFSD), 132 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Sioux River at Cherokee (CHKI4).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
034
WGUS43 KFSD 301449
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
949 AM CDT MON MAY 30 2016
...The National Weather Service in Sioux Falls has issued a flood
warning for the following rivers in Iowa and South Dakota
Big Sioux River At Hawarden
Big Sioux River At Akron
Ocheyedan River Near Spencer
Little Sioux River Above Spencer
Little Sioux River At Cherokee
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
Recent rainfall has resulted in rising river levels along the Big Sioux
River...Little Sioux River...and Ocheyedan River in southeast South Dakota
and northwest Iowa. Continued rises are expected over the next few days
with additional rainfall forecast this afternoon and tonight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. The water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC167-SDC083-127-311849-
/O.NEW.KFSD.FL.W.0027.160602T0600Z-000000T0000Z/
/HAWI4.1.ER.160602T0600Z.160603T0600Z.000000T0000Z.NO/
949 AM CDT MON MAY 30 2016
The National Weather Service in Sioux Falls has issued a
* Flood Warning for
The Big Sioux River At Hawarden.
* From late Wednesday night until further notice.
* At 7AM Monday the stage was 13.0 (Estimated) feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...Rise above flood stage by 1 AM Thursday and crest near
15.9 feet by Friday June 3.
* At stages near 15.0 feet...Agricultural flooding begins on the
South Dakota side of the river.
&&
LAT...LON 4303 9654 4303 9647 4296 9645 4296 9657
$$
IAC149-SDC127-311848-
/O.NEW.KFSD.FL.W.0028.160601T0800Z-160605T0834Z/
/AKRI4.1.ER.160601T0800Z.160603T0000Z.160604T0834Z.NO/
949 AM CDT MON MAY 30 2016
The National Weather Service in Sioux Falls has issued a
* Flood Warning for
The Big Sioux River At Akron.
* From late Tuesday night to late Saturday night.
* At 9AM Monday the stage was 14.6 feet.
* Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...Rise above flood stage by 3 AM Wednesday and crest near
17.1 feet by Thursday June 2.the river will fall below flood stage
by Saturday June 4.
* At stages near 17.0 feet...About 6500 acres of farm land are
flooded.
&&
LAT...LON 4296 9657 4296 9645 4286 9652 4273 9648
4273 9669 4277 9667
$$
IAC041-311848-
/O.NEW.KFSD.FL.W.0029.160601T0600Z-160603T1500Z/
/SPOI4.1.ER.160601T0600Z.160602T0000Z.160602T1500Z.NO/
949 AM CDT MON MAY 30 2016
The National Weather Service in Sioux Falls has issued a
* Flood Warning for
The Ocheyedan River Near Spencer.
* From late Tuesday night to Friday morning.
* At 8AM Monday the stage was 7.8 feet.
* Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...Rise above flood stage by 1 AM Wednesday and crest near
8.4 feet by Wednesday June 1. The river will fall below flood stage
by Thursday June 2.
* At stages near 8.0 feet...Minor flooding of pasture land begins.
&&
LAT...LON 4318 9540 4318 9533 4315 9520 4313 9513
4312 9524 4315 9540
$$
IAC041-059-311848-
/O.NEW.KFSD.FL.W.0030.160530T1449Z-160603T0600Z/
/LSSI4.1.ER.160530T1330Z.160601T1800Z.160603T0000Z.UU/
949 AM CDT MON MAY 30 2016
The National Weather Service in Sioux Falls has issued a
* Flood Warning for
The Little Sioux River Above Spencer.
* Until late Thursday night.
* At 9AM Monday the stage was 10.0 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* At stages near 10.0 feet...Minor flooding of agricultural lands
begins.
&&
LAT...LON 4329 9524 4328 9517 4324 9523 4315 9512
4315 9518 4324 9529
$$
IAC035-311848-
/O.NEW.KFSD.FL.W.0031.160601T1800Z-160603T1200Z/
/CHKI4.1.ER.160601T1800Z.160602T0000Z.160602T1200Z.NO/
949 AM CDT MON MAY 30 2016
The National Weather Service in Sioux Falls has issued a
* Flood Warning for
The Little Sioux River At Cherokee.
* From Wednesday afternoon to Friday morning.
* At 8AM Monday the stage was 14.3 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...Rise above flood stage by 1 PM Wednesday and crest near
17.1 feet by Wednesday June 1. The river will fall below flood
stage by Thursday June 2.
* At stages near 17.0 feet...Minor lowland flooding begins, and
Cherokee County Rescue mobilizes and sets up the flood control
center.
&&
LAT...LON 4296 9543 4291 9539 4265 9557 4256 9569
4256 9578 4270 9564
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST
STAGE STAGE TIME STAGE TIME
BIG SIOUX RIVER
HAWI4 15.0 E13.00 Mon 7 AM 15.9 Fri 1 AM
AKRI4 16.0 14.61 Mon 9 AM 17.1 Thu 7 PM
OCHEYEDAN RIVER
SPOI4 8.0 7.79 Mon 9 AM 8.4 Wed 7 PM
LITTLE SIOUX RIVER
LSSI4 10.0 9.99 Mon 9 AM 10.8 Wed 1 PM
CHKI4 17.0 14.29 Mon 8 AM 17.1 Wed 7 PM
TRM1 follow-up statement
580
WGUS83 KFSD 311402
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
902 AM CDT TUE MAY 31 2016
...The Flood Warning is cancelled for the following rivers in Iowa...
South Dakota...
Big Sioux River At Hawarden
Big Sioux River At Akron
Little Sioux River At Cherokee
...The Flood Warning continues for the following rivers in Iowa...
Ocheyedan River Near Spencer
Little Sioux River Near Milford
Little Sioux River Above Spencer
Little Sioux River At Spencer
Little Sioux River At Linn Grove
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC041-011802-
/O.EXT.KFSD.FL.W.0029.160601T1800Z-160603T0600Z/
/SPOI4.1.ER.160601T1800Z.160601T1800Z.160602T0600Z.NO/
902 AM CDT TUE MAY 31 2016
The Flood Warning continues for
The Ocheyedan River Near Spencer.
* from Wednesday afternoon to late Thursday night.
* At 08AM Tuesday the stage was 7.5 feet.
* Flood stage is 8.0 feet.
* Forecast...The river is expected to crest near flood stage by
1 PM Wednesday.
* At stages near 8.0 feet...Minor flooding of pasture land begins.
&&
LAT...LON 4318 9540 4318 9533 4315 9520 4313 9513
4312 9524 4315 9540
$$
IAC041-059-011802-
/O.CON.KFSD.FL.W.0026.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.160529T1115Z.160531T1300Z.000000T0000Z.NO/
902 AM CDT TUE MAY 31 2016
The Flood Warning continues for
The Little Sioux River Near Milford.
* until further notice.
* At 08AM Tuesday the stage was 12.9 feet.
* Flood stage is 12.0 feet.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins.
&&
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
4328 9517 4329 9524
$$
IAC041-059-011802-
/O.EXT.KFSD.FL.W.0030.000000T0000Z-160602T1500Z/
/LSSI4.1.ER.160530T1330Z.160601T0600Z.160602T0900Z.UU/
902 AM CDT TUE MAY 31 2016
The Flood Warning continues for
The Little Sioux River Above Spencer.
* until Thursday morning.
* At 08AM Tuesday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Recent activity...The river rose above flood stage on Monday May
30.
* Forecast...The river will crest near 10.6 feet tonight and fall
below flood stage on Thursday June 2.
* At stages near 10.0 feet...Minor flooding of agricultural lands
begins.
&&
LAT...LON 4329 9524 4328 9517 4324 9523 4315 9512
4315 9518 4324 9529
$$
IAC041-011802-
/O.EXT.KFSD.FL.W.0023.000000T0000Z-160605T1200Z/
/SPWI4.1.ER.160525T1510Z.160601T0000Z.160604T1200Z.NO/
902 AM CDT TUE MAY 31 2016
The Flood Warning continues for
The Little Sioux River At Spencer.
* until Sunday morning.
* At 08AM Tuesday the stage was 11.7 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will crest near 11.9 feet by Wednesday June
01. The river will fall below flood stage Saturday June 04.
&&
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
4302 9510 4310 9510
$$
IAC021-041-011802-
/O.CON.KFSD.FL.W.0025.000000T0000Z-000000T0000Z/
/LNNI4.1.ER.160530T1107Z.160603T1200Z.000000T0000Z.NO/
902 AM CDT TUE MAY 31 2016
The Flood Warning continues for
The Little Sioux River At Linn Grove.
* until further notice.
* At 08AM Tuesday the stage was 18.2 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest near 19.1 feet by Friday June 03
then begin falling.
* At stages near 18.5 feet...The city park in Sioux Rapids is
flooded.
&&
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
4296 9543 4293 9520
$$
IAC035-311432-
/O.CAN.KFSD.FL.W.0031.000000T0000Z-160603T1200Z/
/CHKI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
902 AM CDT TUE MAY 31 2016
The Flood Warning is cancelled for
The Little Sioux River At Cherokee.
* At 08AM Tuesday the stage was 14.6 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will crest below flood stage at 16.5 feet 7 AM
Sunday.
* At stages near 17.0 feet...Minor lowland flooding begins, and
Cherokee County Rescue mobilizes and sets up the flood control
center.
&&
LAT...LON 4296 9543 4291 9539 4265 9557 4256 9569
4256 9578 4270 9564
$$
IAC167-SDC083-127-311432-
/O.CAN.KFSD.FL.W.0027.000000T0000Z-160531T1402Z/
/HAWI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
902 AM CDT TUE MAY 31 2016
The Flood Warning is cancelled for
The Big Sioux River At Hawarden.
* At 08AM Tuesday the stage was 13.0 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage at 13.1 feet 7 PM
Thursday.
&&
LAT...LON 4303 9654 4303 9647 4296 9645 4296 9657
$$
IAC149-SDC127-311432-
/O.CAN.KFSD.FL.W.0028.000000T0000Z-160605T0834Z/
/AKRI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
902 AM CDT TUE MAY 31 2016
The Flood Warning is cancelled for
The Big Sioux River At Akron.
* At 08AM Tuesday the stage was 15.1 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will remain near 15 feet through Thursday.
&&
LAT...LON 4296 9657 4296 9645 4286 9652 4273 9648
4273 9669 4277 9667
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
OCHEYEDAN RIVER
SPOI4 8.0 7.49 Tue 9 AM 8.0 Wed 1 PM
LITTLE SIOUX RIVER
MIFI4 12.0 12.91 Tue 8 AM 12.9 Tue May 31
LSSI4 10.0 10.13 Tue 8 AM 10.6 Wed 1 AM
SPWI4 10.0 11.67 Tue 8 AM 11.9 Tue 7 PM
LNNI4 18.0 18.17 Tue 8 AM 19.1 Fri 7 AM
CHKI4 17.0 14.62 Tue 8 AM 16.5 Sun 7 AM
BIG SIOUX RIVER
HAWI4 15.0 12.98 Tue 8 AM 13.1 Thu 7 PM
AKRI4 16.0 15.12 Tue 8 AM 15.1 Tue May 31
MGWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at May 30, 6:03 AM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, May 30, 6:03 AM CDT, 3 hours 46 minutes before
Area Forecast Discussion National Weather Service Sioux Falls SD 603 AM CDT MON MAY 30 2016 .SHORT TERM...(Today and Tonight) Issued at 420 AM CDT Mon May 30 2016 Showers and thunderstorms gradually moving across the area early this morning. A few storms have produced some heavy rainfall and near severe hail...more than likely. The mid level wave responsible for this convection will move through the area by about mid morning, so will have the chance for thunderstorms mainly east of interstate 29 this morning with decreasing chances through about 16z. In the wake of this wave, broad southerly flow will develop. Not easy to discern when the better chance for convection will be. Thinking that the first chance will be from late morning into the early afternoon as the 850mb to 700mb winds quickly increase as low pressure deepens over western north dakota and eastern montana. This might allow scattered thunderstorms to develop and lift northward but the severe threat with these storms should not be high as a potential lack of moisture in this layer might keep instability a bit on the low side. Will have a small chance for thunderstorms lifting from near the Missouri River into east central South Dakota from about 17z through 20z. After this deeper moisture, better instability and shear are in place in central South Dakota by late afternoon and expect thunderstorms to develop in this area. Initially the soundings appear to point towards isolated to scattered stronger cells with shear not too strong but well balanced and definitely supportive of severe convection, especially with the potential for about 2000 j/kg surface based CAPE. By mid evening a strong surge of mid level winds from the west and the approach of the wave should increase moisture a bit which will likely lead towards a better chance for a somewhat organized line which would get to Interstate 29 about 10 pm and into southwest Minnesota and northwest Iowa between 10 pm and 1 am. Hail to the size of golf balls and 70 mph winds will be possible with the initial development while winds to 70 mph will still be possible farther east into the evening the threat for hail should drop to half dollar. .LONG TERM...(Tuesday through Sunday) Issued at 420 AM CDT Mon May 30 2016 Assuming the organized nature of convection from Monday night, much if not all of this may have progressed eastward out of the CWA, leaving perhaps parts of southwest Minnesota and northwest Iowa with lingering showers and a few rumbles of thunder. Upper low will continue to wobble across North Dakota through the day, with jet energy gradually intensifying through downstream quadrants. This will cause Q vector convergence to linger somewhat over eastern portions of the CWA. For the most part, will probably only see a few lighter showers and more of a stalling to clearing. Fairly strong dry slot will rotate through southeast South Dakota, at least at lower levels. With good westerly component, enough mixing to expect a recovery in temperatures to reach the mid 70s, versus potentially some lower 70s in cloudier areas to the east/southeast. Along with upper trough axis pushing into the far west toward evening, there will likely be a small amount of convergence, and despite limited moisture, there looks to be potential for a very small degree of instability in a very narrow axis. Have included a minimal chance for showers and thunder around the K9V9 and KHON, but should be very short window ending by sunset as boundary progresses into the area. As secondary front barrels through on Tuesday night, northwest winds will increase, and become quite breezy heading through much of Wednesday. Wednesday certainly the coolest day of the next week, with mixing suggesting mid 60s to lower 70s. Coolest readings likely where clouds will be more prevalent around southwest Minnesota. If not for a very strong subsidence signal, would think could get a few short showers across mainly southwest Minnesota, but have elected to keep dry this go around. Chilly night will bring Thursday morning lows into the mid to upper 40s for most. Surface ridge at the heart of the chill will begin to shift off to the east Thursday, returning southerly flow to the area. Thursday will be very pleasant with low humidity and mild temperatures. Elevated instability push by evening could bring an isolated shower or thunderstorm, which may linger into early Friday for southwest Minnesota and northwest Iowa. Stronger precipitation threat on Friday night, as wave in northwest flow digs and pushes a decent frontal boundary through the area. GFS is by far the most amplified to digging and more threatening both shear/instability wise, but even lesser digging ECMWF/Canadian do present a threat for a few stronger storms along the boundary around Friday evening. Amplification of the eastern trough/western ridge pattern should push the area into a slightly cooler regime toward the start of next week after a seasonably warm first weekend of June. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 601 AM CDT Mon May 30 2016 VFR through the period except near any thunderstorms. Isolated thunderstorms will be possible throughout the day, but the better chance will come tonight. Scattered strong to severe thunderstorms will develop in central South Dakota early this evening, then progress east through the evening and overnight hours. && .FSD Watches/Warnings/Advisories... SD...None. MN...None. IA...None. NE...None. && SHORT TERM...08 LONG TERM...Chapman AVIATION...08
Hazardous weather outlook, May 30, 4:28 AM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 428 AM CDT MON MAY 30 2016 SDZ038-039-050-052>054-057>060-063-064-310930- BEADLE-KINGSBURY-GREGORY-JERAULD-SANBORN-MINER-BRULE-AURORA- DAVISON-HANSON-CHARLES MIX-DOUGLAS- 428 AM CDT MON MAY 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THE MORNING...BUT AT THIS TIME SEVERE WEATHER IS NOT EXPECTED. BY AFTERNOON ISOLATED THUNDERSTORMS WILL BE POSSIBLE BUT THROUGH ABOUT 4 PM STORMS ARE NOT EXPECTED TO BE SEVERE. BY LATE AFTERNOON INTO THE EARLY EVENING SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR AND WEST OF THE JAMES RIVER VALLEY. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS AS WELL AS WINDS TO 70 MPH. BY ABOUT 10 PM MOST OF THE THUNDERSTORM ACTIVITY WILL BE WEST OF THE JAMES RIVER VALLEY WITH THE THREAT TRANSITIONING TO STRONG WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 4 PM CDT. IAZ001-002-012-020-031-MNZ071-072-080-081-089-090-097-098-NEZ013- 014-SDZ040-055-056-061-062-065>071-310930- LYON IA-OSCEOLA-SIOUX-PLYMOUTH-WOODBURY-LINCOLN MN-LYON MN-MURRAY- COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-DIXON-DAKOTA-BROOKINGS- LAKE-MOODY-MCCOOK-MINNEHAHA-HUTCHINSON-TURNER-LINCOLN SD- BON HOMME-YANKTON-CLAY SD-UNION- 428 AM CDT MON MAY 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...WEST CENTRAL IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EARLY THIS MORNING...THEN AGAIN IN THE AFTERNOON. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. A MORE ORGANIZED AREA OF THUNDERSTORMS IS EXPECTED TO DEVELOP IN CENTRAL SOUTH DAKOTA AND MOVE EAST DURING THE EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING HALF DOLLAR SIZED HAIL AND WIND GUSTS TO 70 MPH DURING THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 6 PM. IAZ003-013-014-021-022-032-310930- DICKINSON-O'BRIEN-CLAY IA-CHEROKEE-BUENA VISTA-IDA- 428 AM CDT MON MAY 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA AND WEST CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY...BUT AT THIS TIME THEY ARE NOT EXPECTED TO BE SEVERE. LATER TONIGHT A MORE ORGANIZED AREA OF THUNDERSTORMS WILL MOVE INTO THE AREA...LIKELY AFTER 10 PM...AND A FEW OF THESE COULD PRODUCE HAIL TO THE SIZE OF DIMES AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:49 AM CDT | River Flood Warning | FSD | Sioux | 24 hr |
| May 30, 9:49 AM CDT | River Flood Warning | FSD | Plymouth | 6 days |
| May 30, 9:49 AM CDT | River Flood Warning | FSD | Clay | 4 days |
| May 30, 9:49 AM CDT | River Flood Warning | FSD | Clay, Dickinson | 4 days |
Nearby
River Flood Warnings in Iowa, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.